# SDR R61A2020100500680

- Difficulty date: September 18, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 30,392 hours, 18,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Deformed
- Location: Frames 4-5
- Part time: 30,392 hours, 18,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DAMAGE ON RT SIDE OF AC BETWEEN FR 4 & 5, STR 26R& 25R WAS FOUND TO BE OIL CANNING.  REPAIRED PER ETD2020-170-027835 REV G, MAJOR REPAIR.  A/C WAS RETURNED TO SERVICE ON 10-3-20.
